Record:   Prev Next
Author Nambooripad, K. S. S
Title Structure of regular semigroups / K. S. S. Nambooripad
Imprint Providence, R.I. : American Mathematical Society, 1979-
book jacket
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 A57 v.224    AVAILABLE    30340200133472
Descript v. ; 26 cm
Series Memoirs of the American Mathematical Society ; no. 224
Memoirs of the American Mathematical Society ; no. 224
Note "Volume 22."
Bibliography: p. v. 1, p. 115-117
Includes index
Subject Semigroups
Record:   Prev Next